# SDR CNMA2012080002

- Difficulty date: August 16, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 72,118 hours, 12,040 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 716M66G01
- Part serial: LMOE2202
- Condition: Shorted
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

OIL TEMP INDICATING SYSTEM OIL TEMP LT ENGINE HIGH, OIL PRESSURE NORMAL.  SHUTDOWN LT ENGINE IAW QRH.  R & R NR1 ENGINE SEC IAW AMM 73-21 (GROUND TEST OF EEC CHECKED OK AT THIS TIME)  R & R ECM CABLE W13 IAW GE ESM 72-00, R & R NR 1 ENG OIL TEMP SENSOR REF AMM 79-34, RAN NR 1 ENG IAW AMM 72-00 OIL TEMP CK'S NORMAL AT THIS TIME, LEAK CK OF SENSOR GOOD.
